# SDR DALA2020031001747

- Difficulty date: March 5, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N862DA
- Make and model: Boeing 777232
- Aircraft serial: 29734
- Aircraft time: 88,459 hours, 10,421 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 7003, L/P 7200250) COMFORT CABIN EMERGENCY LIGHTS STAYS ON LOC 31 TO 40 AND DOOR 3L FWD EMERGENCY SIGN. CORRECTIVE ACTION: REMOVED AND REPLACED BATTERY CHARGER ASSY EIN M9368 PER B777 AMM 33-51.
